# SDR 9QFR20180427001

- Difficulty date: April 11, 2018
- Submitted: April 27, 2018
- Operation: General aviation
- Filed by: Quality Aircraft Accessories Inc, repair station 9QFR310C
- Aircraft: N4075R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240387
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Broken
- Location: Magneto
- Part time: 160 hours
- Component: Magneto, Champ, 6351
- Component part number: 6351
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WOULD NOT START.  TROUBLESHOT THE SYSTEM AND FOUND THE MAGNETO IMPULSE COUPLING HAD BROKEN AND THAT THE PROP WOULD NO LONGER TURN THE ACCESSORY GEARS ON THE BACK OF THE ENGINE.
